I was prescribed topamax 25mg once at night and managed to stay on the medication for one week, before my nervousness got so out of control, i even had a panic attack. I was told i did not need to taper off the drug since i was at such a low dose. I have now missed 4 doses of the drug (tonight being my 5th missed night) i have no intentions of going back on the medicine. My neurologist seemed to think i should not have any of the side effects still, however, while i may not be having panic attacks since, im still having an occasional racing pulse, and its making sleep difficult. I was wondering if anyone had any similar experiences, online i mostly found people at much higher doses than myself, and/or on the drug much longer. And if anyone has had a similar experience, how long until they felt normal again? I guess im concerned this is all in my head or something else is going on.
No responses have yet been posted. Add your response to this question.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2011 • 2 answers
Posted 18 Jul 2011 • 2 answers
Posted 12 Mar 2014 • 3 answers
Posted 21 Feb 2015 • 5 answers
Posted 1 Oct 2016 • 0 answers